# SDR DHL9670829C

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 211.9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FUSELAGE EXTERIOR SKIN CRACKED AROUND FASTENER AT BS 211.9 RIGHT SIDE APPROX WL 210.  CUT OUT DAMAGED AREA, FABRICATED DOUBLER REPAIR PER SRM 53-30-3 18 INCHES BY 15 INCHES.
